Diphenhydramin Hcl+Phenylpropanolamine HCl

Allerin Reformulated 60mL

Price

₱98.00

Dosage Form

Syrup

Net Content

60mL

Contents/Formulation

Each 5mL contains Diphenhydramine HCl 12.5mg, Phenylpropanolamine HCl 12.5mg

Indication

Relief of symptoms associated with common cold, flu, allergic rhinitis, acute laryngitis, acute and chronic pharyngitis eg. cough, nasal congestion, sneezing, runny nose and itchy eyes.

Stocks Available:

0 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500